# SDR ASAA2022011237172

- Difficulty date: January 12, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,549 hours, 927 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1916222110942
- Condition: Failed
- Location: Apu
- Part time: 1,484 hours, 1,000 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL LEVEL SHOWS CENSOR CIRCUIT FAILURE  GROUNDED - YES. REMOVED AND REPLACED THE APU OIL LEVEL SENSOR. REF B737-9 AMM 49-94-11. LEAK CHECK GOOD. NO FAULTS NOTED. OPS CHECK GOOD.
